Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 78, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2024, 6:53 PM CDT for Comanche County, Kiowa County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2024, 6:53 PM CDT (23:53 UTC)
- Expired
- Apr 30, 2024, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Comanche County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 54 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:35 PM CDT | TORNADO | 3 S Cooperton, OK | Multiple social media images. Additional details pending. Radar estimated time. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 4:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -253 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
671
WFUS54 KOUN 302353
TOROUN
OKC031-075-010045-
/O.NEW.KOUN.TO.W.0078.240430T2353Z-240501T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
653 PM CDT Tue Apr 30 2024
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Comanche County in southwestern Oklahoma...
Central Kiowa County in southwestern Oklahoma...
* Until 745 PM CDT.
* At 653 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Roosevelt, moving east at 10 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Roosevelt, Cooperton, Tom Steed Reservoir, and northwestern Wichita
Mountains Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3481 9911 3494 9907 3495 9876 3475 9879
TIME...MOT...LOC 2353Z 285DEG 10KT 3488 9900
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
TL2 follow-up statements
753
WWUS54 KOUN 010001
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
701 PM CDT Tue Apr 30 2024
OKC031-075-010045-
/O.CON.KOUN.TO.W.0078.000000T0000Z-240501T0045Z/
Comanche OK-Kiowa OK-
701 PM CDT Tue Apr 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN COMANCHE AND CENTRAL KIOWA COUNTIES...
At 701 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Roosevelt, moving east at 5 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roosevelt, Cooperton, Tom Steed Reservoir, and northwestern Wichita
Mountains Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3481 9911 3494 9907 3495 9876 3475 9879
TIME...MOT...LOC 0001Z 280DEG 5KT 3488 9901
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
TL093
WWUS54 KOUN 010024
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
724 PM CDT Tue Apr 30 2024
OKC031-075-010045-
/O.CON.KOUN.TO.W.0078.000000T0000Z-240501T0045Z/
Comanche OK-Kiowa OK-
724 PM CDT Tue Apr 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN COMANCHE AND CENTRAL KIOWA COUNTIES...
At 723 PM CDT, a severe thunderstorm capable of producing a tornado
was located just north of Roosevelt, and is nearly stationary.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Roosevelt, Cooperton, Tom Steed Reservoir, and northwestern Wichita
Mountains Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3481 9911 3494 9907 3495 9876 3475 9879
TIME...MOT...LOC 0023Z 285DEG 1KT 3489 9901
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 3:02 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 30, 3:02 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Norman OK
302 PM CDT Tue Apr 30 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Wednesday night)
Issued at 300 PM CDT Tue Apr 30 2024
Daytime heating this afternoon will support the chance for isolated
to widely scattered thunderstorms along a diffuse dryline as
convective inhibition weakens across western Oklahoma. Effective
bulk shear will be modest (~35 knots) for supercells. The expected
hazards will be damaging wind gusts and hail; however, if any
supercell can sustain themselves into the evening, there will be a
short window of opportunity for a low tornado threat as the low-
level jet strengthens with an attendant increase in low-level
storm relative helicity. Thunderstorms should weaken with the loss
of daytime heating as convective inhibition strengthens.
Additional thunderstorms are expected to develop across Kansas in
association with a cold front, which will likely move southward into
north central Oklahoma tonight. Warm air advection associated
with a low-level jet may result in continued development in this
zone. Given the heavy rainfall they experienced with the last
event, we opted to issue a Flood Watch for north central Oklahoma.
For tomorrow, the uncertainty is on how far southwest the outflow
boundary from the morning thunderstorms will progress. This
boundary may serve as a focus for redevelopment tomorrow
afternoon. Another scenario is that convection may continue to
move to the southwest through the day and never fully dissipate.
In addition, the dryline should retreat farther to the west, into
the Texas and Oklahoma panhandles. Both of these boundaries (and
any associated intersection) will result in a chance for
thunderstorms tomorrow afternoon. Strong to severe thunderstorms
will be possible.
Tomorrow night, there is evidence that any ongoing thunderstorms
may consolidate into one or two complexes that will move across
the area.
Mahale
&&
.LONG TERM...
(Thursday through next Monday)
Issued at 300 PM CDT Tue Apr 30 2024
There remains uncertainty on where the cold front will be
Thursday as it will depend on what happens Wednesday night. The
cold front will likely get another southward push on Thursday with
another chance of showers and thunderstorms.
The aforementioned cold front will likely lift back to the north
on Friday with persistent southwest flow into the upcoming
weekend. As a result, there will be continued periods of showers
and thunderstorms. Flooding will likely become a hazard in some
locations given the recent rainfall across the area.
Mahale
&&
.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Tue Apr 30 2024
VFR and MVFR ceilings are expected this TAF period. A frontal
boundary is expected to move into parts of northern OK overnight
which will cause winds in this area to shift towards the E and NE.
Isolated/widely scattered storms are possible late
afternoon/evening but chances too low for any particular TAF
sites. However, current thoughts are highest chances would be
SW OK/western north TX and in N OK. More widespread storms will be
possible overnight into Wednesday morning in north
central/northern OK with the boundary.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 63 79 64 78 / 30 50 40 80
Hobart OK 62 82 61 81 / 20 40 50 40
Wichita Falls TX 65 82 64 83 / 50 30 60 50
Gage OK 58 87 58 79 / 20 40 40 20
Ponca City OK 61 80 65 77 / 80 50 50 90
Durant OK 65 83 65 79 / 20 30 60 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 9 PM CDT this evening through Wednesday morning
for OKZ007-008-012-013.
TX...None.
&&
SHORT TERM...10
LONG TERM....10
AVIATION...25Hazardous weather outlook, Apr 30, 4:54 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 454 PM CDT Tue Apr 30 2024 OKZ004>048-050>052-TXZ083>090-012200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 454 PM CDT Tue Apr 30 2024 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Scattered thunderstorms are ongoing across western Oklahoma into north Texas this afternoon. These thunderstorms will persist into the evening with a threat for large hail and damaging wind gusts. Additional thunderstorms are likely across north central Oklahoma later tonight. .Heavy Rainfall... Heavy rainfall could lead to localized flooding this evening and overnight across northern Oklahoma. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Thunderstorm chances continue Wednesday and Thursday with severe weather possible both days. Thunderstorms are also possible Friday and over the weekend. .Heavy Rainfall... Repeated rounds of thunderstorms with heavy rainfall could lead to localized flooding in some areas through the weekend. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, Apr 30, 6:01 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Norman OK
601 PM CDT Tue Apr 30 2024
OKZ007-302330-
Grant OK-
601 PM CDT Tue Apr 30 2024
...A strong thunderstorm will impact portions of central Grant County
through 630 PM CDT...
At 601 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jefferson, moving east at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Medford, Pond Creek, Lamont, and Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3666 9786 3675 9792 3693 9761 3668 9749
TIME...MOT...LOC 2301Z 250DEG 17KT 3673 9783
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
JTSpecial weather statement, Apr 30, 6:21 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Norman OK 621 PM CDT Tue Apr 30 2024 TXZ083>085-302345- Foard TX-Wilbarger TX-Hardeman TX- 621 PM CDT Tue Apr 30 2024 ...A strong thunderstorm will impact portions of east central Foard, southwestern Wilbarger and southeastern Hardeman Counties through 645 PM CDT... At 621 PM CDT, Doppler radar was tracking a strong thunderstorm near Crowell, moving east at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Crowell, Chillicothe, Margaret, Lockett, Medicine Mound, Thalia, Rayland, and Copper Breaks State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3388 9976 3410 9985 3429 9943 3396 9923 TIME...MOT...LOC 2321Z 261DEG 19KT 3399 9970 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH TL
Local storm report, Apr 30, 6:22 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
622 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail 4 ENE Fay 35.85N 98.59W
04/30/2024 M3.73 Inch Blaine OK Trained Spotter
Digital caliper measurement. Radar estimated
time.
&&
MDULocal storm report, Apr 30, 6:35 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
635 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM Hail Hobart 35.03N 99.09W
04/30/2024 E1.25 Inch Kiowa OK Public
Report from mPING: Half Dollar (1.25 in.).
&&
MDULocal storm report, Apr 30, 6:36 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
636 PM CDT Tue Apr 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM Hail 3 S Thalia 33.95N 99.53W
04/30/2024 E1.00 Inch Foard TX Public
Report from mPING: Quarter (1.00 in.).
&&
MDUSpecial weather statement, Apr 30, 6:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Norman OK
648 PM CDT Tue Apr 30 2024
OKZ017-018-010015-
Kingfisher OK-Blaine OK-
648 PM CDT Tue Apr 30 2024
...A strong thunderstorm will impact portions of southwestern
Kingfisher and east central Blaine Counties through 715 PM CDT...
At 648 PM CDT, Doppler radar was tracking a strong thunderstorm near
Watonga, moving east at 10 mph.
HAZARD...Wind gusts of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watonga, Loyal, and Omega.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3578 9838 3589 9843 3604 9813 3581 9804
TIME...MOT...LOC 2348Z 261DEG 9KT 3585 9835
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
JTThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:33 PM CDT | Flood Watch | OUN | Garfield, Grant, Kay, Noble | 53 min |
| Apr 30, 1:26 PM CDT | Flood Watch | OUN | Garfield, Grant, Kay, Noble | 21 hr |
| Apr 30, 3:01 PM CDT | Special Weather Statement | OUN | Custer | 29 min |
| Apr 30, 3:19 PM CDT | Special Weather Statement | OUN | Blaine | 11 min |
| Apr 30, 3:35 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| Apr 30, 3:47 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 28 min |
| Apr 30, 3:56 PM CDT | Special Weather Statement | OUN | Greer | 19 min |
| Apr 30, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 25 min |
| Apr 30, 4:14 PM CDT | Special Weather Statement | OUN | Blaine | 16 min |
| Apr 30, 4:19 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 26 min |
| Apr 30, 4:24 PM CDT | Special Weather Statement | OUN | Greer | 21 min |
| Apr 30, 4:24 PM CDT | Special Weather Statement | OUN | Greer | 21 min |
| Apr 30, 4:24 PM CDT | Special Weather Statement | OUN | Greer | 21 min |
| Apr 30, 4:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 8 min |
| Apr 30, 4:32 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Kiowa, Washita | 28 min |
| Apr 30, 4:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 35 min |
| Apr 30, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 32 min |
| Apr 30, 4:47 PM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 30, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 37 min |
| Apr 30, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 35 min |
| Apr 30, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 26 min |
| Apr 30, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 24 min |
| Apr 30, 5:09 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| Apr 30, 5:14 PM CDT | Special Weather Statement | OUN | Jackson | 31 min |
| Apr 30, 5:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 43 min |
| Apr 30, 5:17 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 28 min |
| Apr 30, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 52 min |
| Apr 30, 5:26 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 49 min |
| Apr 30, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 30 min |
| Apr 30, 5:28 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 24 min |
| Apr 30, 5:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 27 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 44 min |
| Apr 30, 5:35 PM CDT | Tornado Warning | OUN | Washita | 40 min |
| Apr 30, 5:50 PM CDT | Tornado Warning | OUN | Kiowa | 40 min |
| Apr 30, 5:56 PM CDT | Areal Flood Advisory | OUN | Washita | 3 hr |
| Apr 30, 5:59 PM CDT | Flash Flood Warning | OUN | Kiowa | 3 hr |
| Apr 30, 6:01 PM CDT | Special Weather Statement | OUN | Grant | 29 min |
| Apr 30, 6:06 PM CDT | Flash Flood Warning | OUN | Blaine, Dewey | 3 hr |
| Apr 30, 6:07 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 18 min |
| Apr 30, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 1 min |
| Apr 30, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 30 min |
| Apr 30, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 28 min |
| Apr 30, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 30, 6:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major, Woods | 45 min |
| Apr 30, 6:30 PM CDT | Tornado Warning | OUN | Kiowa | 45 min |
| Apr 30, 6:37 PM CDT | Flash Flood Warning | OUN | Kiowa | 2 hr |
| Apr 30, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 48 min |
| Apr 30, 6:48 PM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| Apr 30, 6:57 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.